# SDR C2XA00BT047

- Difficulty date: July 27, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 3811 - MAINTENANCE FOUND EMERGENCY FLOOR PATH STRIP LIGHTING INOPERATIVE.  RESECURED THE CANNON PLUG ON THE EMERGENCY AISLE PATH LIGHTS AND OPS CHECKED SYSTEM GOOD.  (M)
